Mathematical Research Letters
Volume 27 (2020)
The Chow cohomology of affine toric varieties
Pages: 1645 – 1667
We study the Fulton–Macpherson Chow cohomology of affine toric varieties. In particular, we prove that the Chow cohomology vanishes in positive degree. We prove an analogous result for the operational $K$‑theory defined by Anderson and Payne.
The first-named author was supported by Simons Collaboration Grant 315460.
Received 30 April 2019
Accepted 2 August 2020
Published 17 February 2021